Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 50 (Search time: 0.01 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
ON RAMANUJANS CUBIC CONTINUED FRACTION AS A MODULAR FUNCTION

Cho, Bumkyu; Koo, JaKyungresearcher; Park, Yoon Kyung, TOHOKU MATHEMATICAL JOURNAL, v.62, no.4, pp.579 - 603, 2010-12

12
Function fields of certain arithmetic curves and application

Koo, JaKyungresearcher; Shin, Dong Hwa, ACTA ARITHMETICA, v.141, no.4, pp.321 - 334, 2010

13
Representations of binary forms by certain quinary positive integral quadratic forms

Kim, MH; Koo, JaKyungresearcher; Oh, BK, JOURNAL OF NUMBER THEORY, v.89, no.1, pp.97 - 113, 2001-07

14
More on super-replication formulae (II)

Kim, Chang Heon; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.22, no.2, pp.119 - 138, 2010-06

15
Self-recursion formulas of certain monstrous functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.171, no.1, pp.27 - 40, 2002-06

16
Estimation of genus of arithmetic curves and applications

Choi, So Young; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.15, pp.1 - 17, 2008-01

17
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS AND APPLICATIONS

Cho, Bumkyu; Koo, JaKyungresearcher, QUARTERLY JOURNAL OF MATHEMATICS, v.61, no.2, pp.199 - 216, 2010-06

18
Divisor functions arising from q-series

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, PUBLICATIONES MATHEMATICAE-DEBRECEN, v.76, no.3-4, pp.495 - 508, 2010-04

19
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

20
Arithmetic of the Ramanujan-Gollnitz-Gordon continued fraction

Cho, Bumkyu; Koo, JaKyungresearcher; Park, Yoon Kyung, JOURNAL OF NUMBER THEORY, v.129, no.4, pp.922 - 947, 2009-04

rss_1.0 rss_2.0 atom_1.0